# SDR IXXA9547

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 37050412
- Condition: Cracked
- Location: Lwr Fwd Fuselage
- Part time: 71,536 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE LOWER FORWARD CARGO DOOR, LOCK FITTING WAS FOUND CRACKED.  THIS FITTING WAS LOCATED AT THE SECOND POSITION FORWARD.  THE FITTING WAS REMOVED AND MANUFACTURED IAW DRAWING HSE27-52-142, WHICH WAS FAA DER APPROVED AND E.O. 52-DC8-136.  REMOVAL AND REPLACEMENT OF THE FITTING WAS ACCOMPLISHED IAW AIR MM.  (X)
